On Fibonacci and Lucas Generalized Octonions


BİLGİCİ G., ÜNAL Z., TOKEŞER Ü., MERT T.

ARS COMBINATORIA, vol.138, pp.35-44, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 138
  • Publication Date: 2018
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.35-44

Abstract

We study on Fibonacci and Lucas generalized octonions over the algebra O(a, b, c) where a, b and c are real numbers. We obtain Binet formulas for the Fibonacci and Lucas generalized octonions. Also, we give many identities for these octonions including Catalan's identity, Cassini's identity and d'Ocagne's identity.